Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Center-by-metabelian groups of prime exponent


Author: Jay I. Miller
Journal: Trans. Amer. Math. Soc. 249 (1979), 217-224
MSC: Primary 20E15; Secondary 20F50
MathSciNet review: 526319
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a center-by-metabelian group of prime exponent p is nilpotent of class at most p, and this result is best possible. The proof is based on techniques dealing with varieties of groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20E15, 20F50

Retrieve articles in all journals with MSC: 20E15, 20F50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0526319-5
PII: S 0002-9947(1979)0526319-5
Keywords: Basic, basis, center-by-metabelian, Engel law, law, regular, relatively free, variety
Article copyright: © Copyright 1979 American Mathematical Society